# SDR UALA2011012500419

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 56,709 hours, 8,257 cycles
- Engine: Pwa PW4090
- Engine time: 39,764 hours, 5,283 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 52A241
- Part serial: CBDUBT1081
- Condition: Damaged
- Location: Nr 7
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG, NR 7 FAN BLADE HAS A DENT ON THE AFT SIDE OF BLADE, APPROX 23" FROM SPINNER, APPROX 1.5" FROM L/E AND IS APPROX .5" IN DIAMETER AND .025" DEEP.   REMEASURED DENT.  DENT MEASURES .037 IN DEPTH. PREVIOUSLY REPAIRED REF UAL EVA P36 5-015A IAW MFG IEN05KC119E.
